# SDR IXXA05000180

- Difficulty date: March 13, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 66,167 hours, 17,149 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Condition: Missing
- Location: Nlg Door
- Part time: 66,167 hours, 17,149 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UPON CLIMBOUT FROM KBWI EN ROUTE TO KWRI AFTER GEAR RETRACTION CREW NOTED AIR NOISE FROM UNDER COCKPIT FLOOR.  AFTER GEAR RECYCLE, UNDER AIR LOAD NOISE DECREASED.  CREW PROCEEDED TO KWRI AND MADE AN UNEVENTFUL LANDING.  UPON INSPECTION MX NOTED NLG DOOR SEAL ON RT SIDE MISSING AND INSTALLED A SERVICEABLE SEAL.  AIRCRAFT RETURNED TO SERVICE.
